Alert archive / New York / Heat Advisories in 2018
Heat Advisory 1, NWS Buffalo, NY
NWS Buffalo, NY issued this heat advisory at Jun 17, 2018, 1:50 PM EDT for 10 counties in New York. It took effect at Jun 18, 2018, 10:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2018, 1:50 PM EDT (17:50 UTC)
- In effect from
- Jun 18, 2018, 10:00 AM EDT
- Expired
- Jun 18, 2018, 4:29 PM EDT
- In force
- 6 hr
- Issued by
- NWS Buffalo, NY
Counties Cayuga County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1463 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
000 WWUS71 KBUF 171750 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 150 PM EDT Sun Jun 17 2018 NYZ001>006-011-013-014-180300- /O.NEW.KBUF.HT.Y.0001.180618T1400Z-180619T0000Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee- Livingston-Ontario- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Batavia, Geneseo, and Canandaigua 150 PM EDT Sun Jun 17 2018 ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY... The National Weather Service in Buffalo has issued a Heat Advisory, which is in effect from 10 AM to 8 PM EDT Monday. * LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Oswego, Genesee, Livingston, and Ontario counties. * TIMING...From late Monday morning through early Monday evening. * HEAT INDEX VALUES...In the mid to upper 90s. * IMPACTS...The combination of hot temperatures and high humidity levels will result in a potential for heat-related illnesses if proper precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check in on relatives and neighbors. Take extra precautions if you work or spend time outside. when possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 9 1 1. && $$ JJR
4 follow-up statements
110 WWUS71 KBUF 180238 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1038 PM EDT Sun Jun 17 2018 NYZ001>006-011-013-014-181045- /O.CON.KBUF.HT.Y.0001.180618T1400Z-180619T0000Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee- Livingston-Ontario- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Batavia, Geneseo, and Canandaigua 1038 PM EDT Sun Jun 17 2018 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY... * LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Oswego, Genesee, Livingston, and Ontario counties. * TIMING...From late Monday morning through early Monday evening. * HEAT INDEX VALUES...In the upper 90s. * IMPACTS...The combination of hot temperatures and high humidity levels will result in a potential for heat-related illnesses if proper precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check in on relatives and neighbors. Take extra precautions if you work or spend time outside. when possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 9 1 1. && $$ SMITH
118 WWUS71 KBUF 180823 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 423 AM EDT Mon Jun 18 2018 NYZ010-181630- /O.EXA.KBUF.HT.Y.0001.180618T1400Z-180619T0000Z/ Northern Erie- Including the city of Buffalo 423 AM EDT Mon Jun 18 2018 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... The National Weather Service in Buffalo has issued a Heat Advisory, which is in effect from 10 AM this morning to 8 PM EDT this evening. * LOCATIONS...Northern Erie county. * TIMING...From late this morning through early this evening. * HEAT INDEX VALUES...In the upper 90s. * IMPACTS...The combination of hot temperatures and high humidity levels will result in a potential for heat-related illnesses if proper precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check in on relatives and neighbors. Take extra precautions if you work or spend time outside. when possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$ NYZ001>006-011-013-014-181630- /O.CON.KBUF.HT.Y.0001.180618T1400Z-180619T0000Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee- Livingston-Ontario- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Batavia, Geneseo, and Canandaigua 423 AM EDT Mon Jun 18 2018 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... * LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Oswego, Genesee, Livingston, and Ontario counties. * TIMING...From late this morning through early this evening. * HEAT INDEX VALUES...In the upper 90s. * IMPACTS...The combination of hot temperatures and high humidity levels will result in a potential for heat-related illnesses if proper precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check in on relatives and neighbors. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 9 1 1. && $$
523 WWUS71 KBUF 181454 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1054 AM EDT Mon Jun 18 2018 NYZ001>006-010-011-013-014-182300- /O.CON.KBUF.HT.Y.0001.000000T0000Z-180619T0000Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie- Genesee-Livingston-Ontario- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Buffalo, Batavia, Geneseo, and Canandaigua 1054 AM EDT Mon Jun 18 2018 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, Oswego, Northern Erie, Genesee, Livingston, and Ontario counties. * TIMING...From late this morning through early this evening. * HEAT INDEX VALUES...In the upper 90s. * IMPACTS...The combination of hot temperatures and high humidity levels will result in a potential for heat-related illnesses if proper precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check in on relatives and neighbors. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency - call 9 1 1. && $$
560 WWUS71 KBUF 182029 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 429 PM EDT Mon Jun 18 2018 NYZ001>006-010-011-013-014-182130- /O.CAN.KBUF.HT.Y.0001.000000T0000Z-180619T0000Z/ Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie- Genesee-Livingston-Ontario- Including the cities of Niagara Falls, Medina, Rochester, Newark, Fair Haven, Oswego, Buffalo, Batavia, Geneseo, and Canandaigua 429 PM EDT Mon Jun 18 2018 ...HEAT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Heat Advisory. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this heat advisory went out at Jun 17, 10:29 AM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 17, 10:29 AM EDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1029 AM EDT Sun Jun 17 2018 .SYNOPSIS... An impressive ridge over the eastern half of the country will supply our region with plenty of midsummer heat...and eventually tropical like humidity. While the ridge will also help to keep the region dry through tonight...a cold front will push south from Canada late Monday and Monday night. This front will not only bring an end to the increasingly sultry weather...but will generate showers and thunderstorms with very heavy rain in the process. && .NEAR TERM /THROUGH TONIGHT/... An anomalously strong ridge parked over the eastern half of the country will dominate our weather through tonight...as it will direct very warm and increasingly more humid air across the Lower Great Lakes. While this will not be a significant issue today...it will set the stage for some concerns as we push into the new work week. More on this in the short term section below. The dominant ridge will not only serve as a heat pump for our region...but subsidence associated with the feature and the fact that all of the jet energy will be well to our north will help to keep us rain free through tonight. Convection that does develop upstream along the periphery of the ridge should pass by to our north...while any localized lake breeze boundaries should be countered by a weak H7 cap and the aforementioned synoptic scale subsidence. It is also worth noting the environment will be relatively dry as well. As advertised...it will become quite warm...if not hot this Fathers Day. H85 temps are forecast to climb to nearly 20C over the western counties...with full mixing of this airmass supporting afternoon temperatures in the upper 80s to lower 90s. Readings will be a few degrees lower east of Lake Ontario and across the higher elevations. Previous concerns were that this heat would combine with dew points near 70 to produce dangerously high apparent temperatures...but a slower influx of tropical moisture and the likelihood of mixing somewhat drier air to the surface should temporarily mitigate this risk. Even so...apparent temperatures should climb into the lower 90s across the lake plains and in the Genesee Valley. The region will not be completely off the hook though. Temperatures at this level (>85F) when combined with light winds...a wealth of sunshine and some semblance of a subsidence inversion will often lead to elevated levels of ozone. This has prompted the New York State Department of Environmental Conservation to issue an air quality alert for parts of the region for today through the first half of tonight. The rain free weather will continue through tonight as the stacked ridge will hold its ground over the Mid West and Ohio Valley. We will experience our warmest night so far this season in the process...with most areas across the lake plains struggling to fall below the lower 70s. These temperatures will be more than 15 degrees above normal levels. && .SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/... Anomalously strong mid-level ridge (+2SD) will flatten out as a potent shortwave tracks across the Hudson Bay and then east across northern Quebec. Before this occurs there will be little change in the current air mass across the eastern Great Lakes with sultry conditions expected Monday across the CWA. With H850T in the neighborhood of +18C to +20C max temperatures will be in the U80's and L90's along the lake plains, Genesee Valley, and Finger Lakes region. It will be a bit cooler across the North Country with low to mid 80's. It looks likely that Heat Advisories will be needed for a portion of our CWA, especially along the lake plains. Convective potential, with the atmosphere becoming increasingly unstable (+1000 J/KG) Monday showers and thunderstorms will initially develop along lake breeze boundaries during the early afternoon hours. As Monday progress, ahead of the cold front look for convection to ignite with the arrival of the pre-frontal trough as the mid level low continues to advance east across northern Quebec. This will coincide with a strengthening LLJ (+40 knots)across the region and 130 knot H250 jet arriving to the north of lake Ontario (right entrance region). Look for storms to blossom late Monday afternoon and into the evening hours, some of which could become severe with forecasted 0-6km shear of 25-35 knots. SPC in the day 2 outlook has included a portion of the area (Finger Lakes and the North Country)in a Marginal Risk for severe weather. Hydro concerns, with PWATS nearing record territory (2.00-2.50 inches ahead and along the front), warm cloud layer well north of 14K feet, tall skinny CAPES, its likely that storms will be very efficient rain producers. Theses storms will also be slow movers and the potential exist for training storms which will elevate the treat for flash flooding despite the dry antecedent ground conditions. The best chance for widespread showers and thunderstorms will come with the arrival of the cold front front Monday night as it tracks from N to S across the eastern Great Lakes. As mentioned above with a moisture rich environment in place, coupled with strong forcing along the front additional showers and thunderstorms will develop or be ongoing as it track south with a continued threat for very heavy rain. Have continued to mention this in the HWO for the heightened risk for flash flooding. Tuesday, the cold front will continue to track south of the forecast area into Pennsylvania. A drier air mass out of Canada and surface high pressure over the Upper Great Lakes will build east and southeast into our region. With a cooler air mass advecting into the region highs will peak in the 70's areawide with more comfortable humidity levels. Tuesday night, expect dry conditions with low humidity levels which will make for comfortable sleeping conditions with no need for the AC. With clear skies across the region and radiational cooling in full swing lows will drop back into the 50's to near 60F. Wednesday and wednesday night, a shortwave over northwest Quebec will drop southeast towards New England. A cold front with this system will drop across the CWA late Wednesday. However, this front will weaken as it drops south and current guidance shows it to be moisture starved. However, it may produce a few light showers across the North Country but mainly introduce a few clouds with its passage. Surface high pressure over Ontario Canada will assert itself across the eastern Great Lakes behind the front maintaining dry conditions. Highs will be in the U70's to near 80F with Lows again in the U50's to L60s by sunrise Thursday. && .LONG TERM /THURSDAY THROUGH SATURDAY/... An upper level trough will continue to influence the eastern Great Lakes with a weak shortwave moving through the northwest flow aloft on Friday. Weak surface ridging will be in place across the forecast area Thursday which will maintain fair and dry weather across the CWA. This surface high pressure then tracks east off the New England coast Thursday night in advance of the aforementioned weak shortwave mentioned above. The weak shortwave and its corresponding surface reflection will track past the lower lakes Friday with little fan fair with dry conditions persisting across the region. Sprawling surface high over James Bay will then take over with quiet and dry weather for the first half of the weekend. Temperatures will average near to slightly above normal during the period with highs in the lower 80's across the lake plains and the upper 70's near 80F across higher terrain, near the lakeshores, and the North Country. && .AVIATION /15Z SUNDAY THROUGH THURSDAY/... A strong ridge centered just to our west will keep fair VFR conditions in place through tonight. Outlook... Sunday Night...Mainly VFR. Monday...Mainly VFR with a chance of showers and thunderstorms south of Lake Ontario...with showers and thunderstorms/possible MVFR becoming more likely across the North Country. Monday night and early Tuesday...VFR to MVFR with showers and thunderstorms. Wednesday and Thursday...VFR. && .MARINE... The axis of a strong mid level ridge will be centered over the Great Lakes through tonight...while its associated surface high will be anchored off the Mid Atlantic coast. This will not only keep a weak surface pressure gradient in place over the Lower Great Lakes...but the ongoing warm advection over the abnormally chilly waters will guarantee inefficient mixing of any stronger winds from aloft. The result will be continued light winds and negligible waves through tonight. While winds will freshen across the Lower Great Lakes on Monday... the larger concern will be the likelihood for strong storms late Monday and especially Monday night during the passage of a slow moving cold front. There is high confidence that special marine warnings will be needed during the course of Monday night. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...JJR/RSH NEAR TERM...JJR/RSH SHORT TERM...AR LONG TERM...AR AVIATION...RSH MARINE...RSH
Hazardous weather outlook, Jun 17, 8:36 AM EDT, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 836 AM EDT Sun Jun 17 2018 NYZ001>003-010-011-013-014-181300- Niagara-Orleans-Monroe-Northern Erie-Genesee-Livingston-Ontario- 836 AM EDT Sun Jun 17 2018 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The chance of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A very warm and sultry airmass will be in place Monday which could result in apparent temperatures reaching 95 or higher during the afternoon. At these levels, a heat advisory would be needed. A cold front will slowly push southward across the region Monday night. Showers and thunderstorms forming within a moisture rich airmass ahead of the cold front will have the potential to bring torrential downpours, that will bring a heightened risk for flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-019>021-085-181300- Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie- 836 AM EDT Sun Jun 17 2018 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The chance of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A cold front will slowly push southward across the region Monday night. Showers and thunderstorms forming within a moisture rich airmass ahead of the cold front will have the potential to bring torrential downpours, that will bring a heightened risk for flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-005-181300- Wayne-Northern Cayuga- 836 AM EDT Sun Jun 17 2018 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. The chance of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A very warm and sultry airmass will be in place Monday which could result in apparent temperatures reaching 95 or higher during the afternoon. At these levels, a heat advisory would be needed. A cold front will slowly push southward across the region Monday night. Showers and thunderstorms forming within a moisture rich airmass ahead of the cold front will have the potential to bring torrential downpours, that will bring a heightened risk for flash flooding. Some locally gusty winds will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-181300- Oswego-Jefferson-Lewis- 836 AM EDT Sun Jun 17 2018 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and Tonight. The chance of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A cold front will slowly push southward across the region later Monday and Monday night. Showers and thunderstorms forming within a moisture rich airmass ahead of the cold front will have the potential to bring torrential downpours, that will bring a heightened risk for flash flooding. Some locally gusty winds will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ042-043-062-063-181300- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- 836 AM EDT Sun Jun 17 2018 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and Tonight. The chance of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A cold front will slowly push southward across the region Monday night. The front will be accompanied by showers and thunderstorms, some of which will be likely to produce locally higher winds and waves. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ044-045-064-065-SLZ022-024-181300- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 836 AM EDT Sun Jun 17 2018 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...Today and Tonight. The chance of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A cold front will slowly push southward across the region later Monday and Monday night. The front will be accompanied by showers and thunderstorms, some of which will be likely to produce locally higher winds and waves. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
Nearby
Heat Advisories in New York, 2018Every heat advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.